# SDR 2002UALA00238

- Difficulty date: February 7, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 41,085 hours, 6,641 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STATION 654+88, INBD UPPER LEG OF STRINGER 31L HAS DOUBLE DRILLED HOLE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REMOVED AND REPAIRED DAMAGE STRINGER SECTION.
